[University home]

The University of Manchester Library

Sequential quadratic programming method for solution of electromagnetic inverse problems

WU Z; JL HU; H MCCANN; LE DAVIS; ..

IEEE Transactions on Antennas and Propagation. 2005;53(8,2):2680-2687.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Publication type:
Published date:
Volume:
53(8,2)
Start page:
2680
End page:
2687
Total:
8
Pagination:
2680-2687
Digital Object Identifier:
10.1109/TAP.2005.851871
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a9444
Created:
6th August, 2009, 15:26:00
Last modified by:
Wu, Zhipeng
Last modified:
14th October, 2009, 10:03:11